On Strongly β-Generalized c*-Closed Sets in Topological Spaces

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2021 by IJMTT Journal
Volume-67 Issue-6
Year of Publication : 2021
Authors : S. Malathi, J. Maheswari
  10.14445/22315373/IJMTT-V67I6P520

MLA

MLA Style: S. Malathi, J. Maheswari  "On Strongly β-Generalized c*-Closed Sets in Topological Spaces" International Journal of Mathematics Trends and Technology 67.6 (2021):190-194. 

APA Style: S. Malathi, J. Maheswari(2021). On Strongly β-Generalized c*-Closed Sets in Topological Spaces International Journal of Mathematics Trends and Technology, 190-194.

Abstract
The aim of this paper is to introduce the notion of strongly β-generalized c*-closed sets which are stronger than the generalized β-closed sets and discuss their relation with some other nearly closed sets in topological spaces.

Reference

[1] M.E. Abd El-Monsef, S.N. El-Deeb and R.A. Mahmoud., β-open sets and β-continuous mappings, Bull. Fac. Sci. Assiut univ. 12 (1983) 77-90.
[2] D. Andrijevic, Semi pre open sets, Mat. Vesnik, 38 (1986) 24-32.
[3] D. Andrijevic, On b-open sets, Mat. Vesnik, 48 (1996) 59-64.
[4] N. Levine, Semi open sets and semi continuity in topological spaces, Amer. Math. Monthly, (1963) 36-41.
[5] N. Levine, Generalized closed sets in topology, Rend. Circ. Math. Palermo, 19 (2) (1970) 89-96.
[6] S. Malathi and S. Nithyanantha Jothi, On c*-open sets and generalized c*-closed sets in topological spaces, Acta Ciencia Indica, Vol. XLIII M, No.2, 125 (2017) 125-133.
[7] S. Malathi and S. Nithyanantha Jothi, On generalized c*-open sets and generalized c*-open maps in topological spaces, Int. J. Mathematics And its Applications, 5(4B) (2017) 121-127.
[8] S. Malathi and S. Nithyanantha Jothi., On Pre-generalized c*-closed sets in topological spaces, Journal of Computer and Mathematical Sciences, 8(12) (2017) 720-726.
[9] S. Malathi and R. Usha Parameswari., On α-generalized c*-closed sets in topological spaces”, International Journal of Mathematics Trends and Technology- Special Issue NCPAM, (2019) 44-49.
[10] A.S. Mashhour, M.E. Monsef and S.N. El-Deep., On precontinuous mapping and weak precontinuous mapping, Proc. Math. Phy. Soc. Egypt, 53 (1982) 47-53.
[11] G. B. Navalagi and Chandrashekarappa., On gspr closed sets in topological spaces, International Journal of Mathematics and Computer Applications, 2(1-2) (2010) 51-58.
[12] O. Njastad, On some classes of nearly open sets, Pacific J. Math., 15 (1965) 961-970.
[13] N. Palaniappan and K.C. Rao., Regular generalized closed sets, kyung-pook Math. J., 33 (1993) 211-219.
[14] MS. Sarsak, N. Rajes., π-Generalized Semi-Pre closed Sets, International Mathematical Forum, 5 (2010) 573-578.
[15] T. Shyla Isac Mary and P. Thangavelu., On regular pre-semi closed sets in topological spaces, KBM J. Math. Sci and Comp. Appl., 1(1) (2010) 9-17.
[16] M. Stone., Application of the theory of Boolean rings to general topology, Trans. Amer. Math. Soc., 41 (1937) 374-481.
[17] S. Tahiliani., Generalized β-closed functions, Bull. Cal. Math. Soc., 98 (2006) 367-376.
[18] A.M. Zahran and A.I. EL-Maghrabi., Regular generalized-γ-closed sets in topological spaces, Int. Journal of mathematics and computing applications, 3(1-2) (2011) 1-15.
[19] V. Zaitsav., On certain classes of topological spaces and their bicompactifications, Dokl. Akad. Nauk. SSSR, 178 (1968) 778-779.

Keywords : c*-open sets, gc*-open sets, βgc*-closed sets